Jump to content
CrazyBoards.org

Recommended Posts

So lately I've been having to sleep an absurd amount. Usually in the vicinity of 12-15 hours per night. I've tried sleeping less and exercising, but it's not really helping. I went to see a doctor about this, he checked thyroid, blood sugar, hemoglobin, vitamin B12, folic acid and it was all normal. The reason I'm not posting this in the depression subforum is that I don't feel too depressed. My mood is relatively good. I think it may be some of my meds which are causing the fatigue. I'm on 150mg Sertraline daily and 5mg Namenda daily. I'm going to bring this up with my pdoc on our appointment this Friday, but I thought I'd ask here to see if anyone knows if these medicines have fatigue or tiredness as a possible side effect, just to have some info to bring up to my appointment.

Link to comment
Share on other sites

Have you had any sleep studies? It could be the meds but it could also be a sleep disorder. It could also still be lingering depression a small bit.

I sleep 12 hours at the minimum and sometimes more as well.

I've had 2 night and 1 daytime sleep studies. So if you have any questions let me know. 

Definitely talk to your pdoc about the over sleeping.   

Link to comment
Share on other sites

Just curious, what are you taking the Namenda for? I took it for migraines for about 4 months, and the side effects were really unbearable (for me). To be honest, I can't remember everything that happened then (I was coming out of a mania), but my doctor agreed that I was having too many side effects, and it's efficacy (for me) was questionable.

Namenda users are kind of thin on the ground on CBs. Unless I am missing something.

But I do remember it was pretty sedating.

Link to comment
Share on other sites

Taking the namenda for autism. She said it's helped others with autism, especially with communication skills. Worked at first. Actually felt like talking to others. Then the effect kinda wore out.

Got back from the appointment, the pdoc said it's either depression or the Sertraline. She said 150mg is a really high dose and it's probably causing me to become tired. So she's having me taper off the Sertraline and start on Lexapro. We'll see how it works. Though the Namenda stays.

Now that I think about it, I may actually be sinking into a rather formidable depression. Apart from being tired all the time, I become sad very easily and I have very little motivation to do things.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...